# SDR DL72S992226

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1045
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.75 CRACK FUSELAGE SKIN SAT 1045 STRINGER 28L.  REPAIRED PER MM 53-30-3 FIG 25.
